| Catalog Number |
725.13 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during vitrectomy surgery, it was found that a tip end of forcep cannot be aligned and closed which made it impossible to peel membranes.The surgery was completed after replacing the forceps heads with new one.Patient impact was not reported.
Additional Manufacturer Narrative
The investigation is completed.A review of the device history record (dhr) traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.The sample received with inner blister, outer blister and cover foil showing the lot information.The sample shows macroscopic signs of damage.The forceps is bent.The sample shows signs of surgery residues and is returned in a opened status.The sample was visually inspected with the aid of a photomicroscope with various magnifications.The sample was visually inspected.It was noticed that one arm of the forceps is bent, preventing the forceps from closing fully.Since the blister pack was opened by the customer and they handled the product, the exact time when the malfunction occurred can no longer be determined.The customers complaint is confirmed.It cannot be determined how or where the damage to the sample occurred; therefore a root cause for the customers reported event could not be determined.The exact root cause for the customers reported event is unknown, therefore, specific action cannot be taken.Complaints are reviewed and monitored at regular intervals for adverse trends.No adverse trends have been observed associated with the reported product and event.No action has been identified for this reported event.The manufacturer internal reference number is: (b)(4).